Volume 1, Issue 2
Initial and Nonlinear Oblique Boundary Value Problems for Fully Nonlinear Parabolic Equations

Dong Guangchang

J. Part. Diff. Eq.,1(1988),pp.12-42

Published online: 1988-01

Preview Purchase PDF 3 2393
Export citation
  • Abstract
We consider the initial and nonlinear oblique derivative bouodary value problem for fully nonlinear uniformly parabolic partial differential equations of second order. The parabolic operators satisfy natural structure conditions which have been introduced by Krylov. The nonlinear boundary operalors satisfy certain natural structure conditions also. The existence and uniqueness of classical solution are proved when the initial boundary values and the coefficients of the equation are suitable smooth.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-12, author = {}, title = {Initial and Nonlinear Oblique Boundary Value Problems for Fully Nonlinear Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {2}, pages = {12--42}, abstract = { We consider the initial and nonlinear oblique derivative bouodary value problem for fully nonlinear uniformly parabolic partial differential equations of second order. The parabolic operators satisfy natural structure conditions which have been introduced by Krylov. The nonlinear boundary operalors satisfy certain natural structure conditions also. The existence and uniqueness of classical solution are proved when the initial boundary values and the coefficients of the equation are suitable smooth.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5858.html} }
TY - JOUR T1 - Initial and Nonlinear Oblique Boundary Value Problems for Fully Nonlinear Parabolic Equations JO - Journal of Partial Differential Equations VL - 2 SP - 12 EP - 42 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5858.html KW - AB - We consider the initial and nonlinear oblique derivative bouodary value problem for fully nonlinear uniformly parabolic partial differential equations of second order. The parabolic operators satisfy natural structure conditions which have been introduced by Krylov. The nonlinear boundary operalors satisfy certain natural structure conditions also. The existence and uniqueness of classical solution are proved when the initial boundary values and the coefficients of the equation are suitable smooth.
Dong Guangchang. (1970). Initial and Nonlinear Oblique Boundary Value Problems for Fully Nonlinear Parabolic Equations. Journal of Partial Differential Equations. 1 (2). 12-42. doi:
Copy to clipboard
The citation has been copied to your clipboard